# SDR DALA2025040802708

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 59,951 hours, 42,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R1 AND L1 SMALL EMERGENCY EXIT SIGNS ARE INOPERATIVE (LOWER). AFTER TROUBLESHOOTING MAINTENANCE FOUND THAT THE BATTERY PACK (B5-118) INSIDE THE OVERHEAD BIN ABOVE 2D WAS NOT CONNECTED. THE PLUG WAS RECONNECTED AND THE OPERATIONAL CHECK WAS GOOD IAW B717 AMM 33-51-03 000-802.
